# SDR QXEA200500709

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 16,496 hours, 23,754 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360941
- Part serial: 87080761
- Condition: Failed
- Location: Ahrs
- Part time: 26,100 hours, 35,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2182 (SEA-YLW) AFTER TAKEOFF, RECEIVED A ADI PITCH MISMATCH AND AHRS FAIL MESSAGES.  NO YD FAILURES.  FO'S ADI SHOWING 10 DEGREES DOWN WHILE IN A 7 DEGREE CLIMB.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
